I Am Taking Antidepressive Medicine

I thought I could overcome the depression myself,  but I can not.    Everyday I am suffering headache, body pain,   even dare not sleep at night for being afraid of dreaming.    So I saw doctor yesterday.  

The medicine can peace my mind.  but it gives me another kind of headache.   I feel sick so much.  

Oh, when can I get rid of this suffering?   It's so much pain.......
savannasu savannasu
31-35
2 Responses Jul 28, 2010

Thank you! but after taking the medicine, my mind is much more stable, I am not sad too much, and don't think too much. it's not pain in heart like before. Actually I don't know if it really works, I just take two day medicine. <br />
<br />
Hope it can kill my pain and sad.

If the medication has side-effects, you need to go back to your doctor and mention it to him. There are various meds on the market and you need to find one that suits your body!<br />
Good luck.